MathSciNet Relay Station
MathSciNet bibliographic data
MR193292 (33 #1512) 33.28
Müller, Harald J. W. Asymptotic expansions of ellipsoidal wave functions and their characteristic numbers. Math. Nachr. 31 1966 89–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement